Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 42, Number 12

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 42, Number 12 (1936)
Bull. Amer. Math. Soc. 42 (1936)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 42, Number 12 (1936)
Bull. Amer. Math. Soc. 42 (1936)
More Information
Full-text PDF Free Access     Request Permissions
The Waring problem and its generalizations
L. E. Dickson.
Bull. Amer. Math. Soc. 42 (1936), 833-842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563447
Note on divisibility sequences
Morgan Ward.
Bull. Amer. Math. Soc. 42 (1936), 843-845
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563448
A simplified set of postulates for a group
R. M. Foster.
Bull. Amer. Math. Soc. 42 (1936), 846-848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563449
On the generation of the functions $C_{p}q$ and $N_{p}$ of Lukasiewicz and Tarski by means of a single binary operation
J. C. C. McKinsey.
Bull. Amer. Math. Soc. 42 (1936), 849-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563450
Remarks on the inductive principle and related existence theorems
Henry Blumberg.
Bull. Amer. Math. Soc. 42 (1936), 852-856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563451
Note on an associative distributive algebra in which the commutative law of addition does not hold
H. S. Vandiver.
Bull. Amer. Math. Soc. 42 (1936), 857-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563452
Branched and folded coverings
A. W. Tucker.
Bull. Amer. Math. Soc. 42 (1936), 859-862
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563453
Note on formulas for the number of representations of an integer as a sum of $2h$ squares
R. D. James.
Bull. Amer. Math. Soc. 42 (1936), 863-866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563454
On higher derivatives of orthogonal polynomials
H. L. Krall.
Bull. Amer. Math. Soc. 42 (1936), 867-870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563455
On arithmetic invariants of binary cubic and binary trilinear forms
Rufus Oldenburger.
Bull. Amer. Math. Soc. 42 (1936), 871-873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563456
A note on the degree of polynomial approximation
J. H. Curtiss.
Bull. Amer. Math. Soc. 42 (1936), 873-878
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563457
Continuity in topological groups
Deane Montgomery.
Bull. Amer. Math. Soc. 42 (1936), 879-882
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563458
Lie groups simply isomorphic with no linear group
Garrett Birkhoff.
Bull. Amer. Math. Soc. 42 (1936), 883-888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563459
Characteristics of birational transforms in $S_{r}$
B. C. Wong.
Bull. Amer. Math. Soc. 42 (1936), 888-894
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563460
A mixture theorem for nonconservative mechanical systems
A. H. Copeland.
Bull. Amer. Math. Soc. 42 (1936), 895-900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563461
Generalized Jacobi polynomials
D. N. Sen and V. Rangachariar.
Bull. Amer. Math. Soc. 42 (1936), 901-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563462
Note on the existence of an $n$th derivative defined by means of a single limit
Norman Miller.
Bull. Amer. Math. Soc. 42 (1936), 908-914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563463
A special parameterization of curves
Marston Morse.
Bull. Amer. Math. Soc. 42 (1936), 915-922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563464
A mean value theorem for polynomials and harmonic polynomials
J. L. Walsh.
Bull. Amer. Math. Soc. 42 (1936), 923-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563465
On sequences of indefinite integrals
M. K. Gowurin.
Bull. Amer. Math. Soc. 42 (1936), 930-936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563466
The web of quadrics
T. R. Hollcroft.
Bull. Amer. Math. Soc. 42 (1936), 937-944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563467
Erratum
Bull. Amer. Math. Soc. 42 (1936), 944
More Information
Full-text PDF Free Access     Request Permissions